Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26496
Title: The spin periods and magnetic moments of white dwarfs in magnetic cataclysmic variables
Authors: Norton, AJ
Wynn, GA
Somerscales, RV
First Published: 10-Oct-2004
Publisher: UNIV CHICAGO PRESS
Citation: ASTROPHYSICAL JOURNAL, 2004, 614 (1), pp. 349-357
DOI Link: 10.1086/423333
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/26496
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.